MAUDE Adverse Event Report: SYNTHES GMBH 2.5MM AWL WITH SLEEVE NOMINAL ANGLE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

SYNTHES GMBH 2.5MM AWL WITH SLEEVE NOMINAL ANGLE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Catalog Number 03.647.990
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the damage on the device has been identified during loan kit inspection, by the loan kit technician.There is no surgeon, procedure, or patient details available.This report is for one 2.5mm awl with sleeve nominal angle for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B3: unknown event date.E3: reporter is a j&j employee.H3, h4, h6 investigation summary.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the device found nothing indicative of a missing component.Furthermore, spring is observed with a foreign unknown substance.The observed condition can be traced to maintenance; proper cleaning and sterilization procedure diminishes the risk of failure.Refer to the device/country specific ifu for information cleaning, sterilization, reprocessing instructions, and inspection procedures.A dimensional inspection was unable to be performed due to the condition of the complaint.A functional test was performed assembling outer sleeve with inner sleeve and found outer sleeve retracts with some difficulty, caused by the condition of the spring.The overall complaint was unconfirmed as the observed condition of the awl ø2.5 w/sleeve would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a.Device history part number: 03.647.990.Lot number: 381p923.Manufacturing site: hägendorf.Release to warehouse date: 13-oct-2021.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
2.5MM AWL WITH SLEEVE NOMINAL ANGLE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
HÄGENDORF
im bifang 6
hägendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19286572
Report Number8030965-2024-06105
Device Sequence Number15571768
Product Code OVE
UDI-Device Identifier10705034720852
UDI-Public(01)10705034720852
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.647.990
Device Lot Number381P923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown